# SDR REXA2016042000733

- Difficulty date: April 20, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE BENT & DISTORTED AT DOOR MATING FLANGE.  REPAIRED APU ENCLOSURE AT DOOR MATING FLANGE IAW REO 601R-49-11-071.
